# SDR IPXA2020062977044

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,893 hours, 19,359 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N700712
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  NR 2 PYLON I/B DRAG LINK FITTING HAS CORROSION IN UPPER MOUNT HOLES.  REPLACED FITTING
